# SDR DALA2024032203639

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 92,480 hours, 16,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1816 DURING SVC CHECK FOUND EMERGENCY LIHTS INOP AT SEAT 50 AB THROUGH 56AB, CORRECTIVE ACTION: R+R EMERGENCY LIGHT BATTERY 2 EACH AT LOCATIONS 53AB AND 54AB PER B767-400ER AMM 33-51 (5844790)
